# SDR GTIA021123

- Difficulty date: September 20, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- Engine: Pwa JT8D
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 1 SLAT OUTBOARD LEADING EDGE METAL STRIP UPPER SIDE IS CRACKED.  FORMED NEW MATERIAL STRIP, INSTALLED NEW SLAT METAL STRIP.
